relapse or CAP side effect?
I am feeling very bad all of the sudden. As I am typing I hva=e to keep my arm s on the desk for support so weak I am. Feels like blood vessels consricted all over the body. I am in chills, cold extremities. Pulse is weak too. I've been on Rif 600 mg /daily and Doxyi 200/daily since Feb'08 for arthritis, CPni (+) and Lyme. If you see my previous blog I was doing great and returned to many regular activities. This past month I 've noticed increased joint/muscle pain, brain fog back a few times. Yesterday was weak and brain for I thought PMS. Tonight unwellness started with chills and it's getting worse with spasms, I even have uncontrolled tears. What's going on with me?
Is it possible endotoxini effects even 6 mns into tx after feeling so good? Or may be it's side effects of long-term CAPi? I've never had problems with liver enzymes or other blood work and I am due to new draw next week?
I'll appreciate any input